# SDR HNAA2022030700119

- Difficulty date: March 3, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 49,327 hours, 47,541 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  626     36-11  2475521  03MAR22  PHL  CLOSE
ICING PROTECTION TEST FAIL 2 TIMES IN FLIGHT DONE THROUGH 18K FT WITH EICAS MESSAGES BLEED 2 VLV CLOSED AND BLEED 2 VLV FAIL.

FACT  03MAR22  14:17  PHL
DOWNLOADED CMC WITH MFD AND NO MESSAGES APPEAR AT THIE TIME. GROUND RAN ENGINES IAW PIEDMONT RUN-UP CHECKLIST. PERFORMED ANTI-ICE OPS CHEK IAW AMM 30-00-00-700-802-A 2ND A/I OPS CHECK IAW AMM 30-00-00-700-803-A. BOTH SYS AND VALVE OPS CHECK GOOD AT THIS TIME.OK FOR SERVICE
